# SDR ASOA201905235071

- Difficulty date: May 23, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,489 hours, 32,811 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REORTED BURNING ELECTRIC SMELL COMIING FROM OVERHEAD LIGHTS IN THE GALLEY. MX REMOVED AND REPLACED THE GALLEY CONTROL MODULE IAW AMM 33-29-01 OPS CHECK GOOD PERFORMED OPERATIONAL CHECK ON BOTH COFFEE MAKERS IAW VCMM 25-30-39 OPS CHECK GOOD NO SMELL NOTED AT THIS TIME.
